# SDR AALA201912099026

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,259 hours, 23,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Part serial: FR8616
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 2,263 hours, 905 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR ASSIST BOTTLE LOW PRESSURE.REMOVED AND REPLACED DOOR DAMPER AMD EMERGENCY OPERATION CYLINDER IAW AMM 52-22-14.
